# SDR CALA2014062791354

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 86,049 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1039 STRINGER 17R RBL 64 CREASE BEAM ATTACH PLATE CORRODED.  REMOVED ATTACH PLATE.  FABRICATED & INSTALLED NEW PARTS IAW SRM 51-30-01.
